# SDR SWAA084744

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 67,043 hours, 60,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE SKIN BEAR STRAP CRACKED AT FWD SERVICE DOOR  BS 291.5, WL 232.5.  REPAIRED SKIN PER SWA EA.
